RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 123, Number 2, Pages 239–242 (Mi dan42376)  

MATHEMATICS

Representations of solutions of Euler–Poisson–Darboux equation with negative coefficient

Yu. P. Krivenkov

Moscow Institute of Physics and Technology

Full text: PDF file (401 kB)

Bibliographic databases:

Document Type: Article
Presented: I. N. Vekua
Received: 27.05.1958

Citation: Yu. P. Krivenkov, “Representations of solutions of Euler–Poisson–Darboux equation with negative coefficient”, Dokl. Akad. Nauk SSSR, 123:2 (1958), 239–242

Citation in format AMSBIB
\Bibitem{Kri58}
\by Yu.~P.~Krivenkov
\paper Representations of solutions of Euler--Poisson--Darboux equation with negative coefficient
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 123
\issue 2
\pages 239--242
\mathnet{http://mi.mathnet.ru/dan42376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0114047}
\zmath{https://zbmath.org/?q=an:0144.15202}


Linking options:
  • http://mi.mathnet.ru/eng/dan42376
  • http://mi.mathnet.ru/eng/dan/v123/i2/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019